# SDR SWAA2022101451698

- Difficulty date: September 9, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Power Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE FUSELAGE SKIN INNER DOUBLER HAS CRACK AT FWD LOWER HINGE AREA. / LOCATED AND DRILLED NEW DOUBLER AS PER REF SRM 51-40-05-0G-0STARTING NEW INNER DOUBLER INSTALLATION AS PER REF SRM 51-40-02-0G-0 AND DWG 141A3702;[17] INSTALLED NEW INNER DOUBLER AT EXTERNAL POWER RECEPTACLE AS PER REFERENCE B737-700 SRM 51-40-02-0G-0 AND DWG 141A3702.;[18] VERIFIED STEPS 15; 16 AND 17. OK TO REINSTALL INTERNAL BOX REMOVED IN STEP 6.;[19] PARTIALLY INSTALLED INTERNAL BOX AT EXTERNAL POWER RECEPTACLE AS PER REFERENCE B737-700 SRM 51-40-02-0G-0 AND DWG 141A3702;[20] INSTALLED INTERNAL BOX AT EXTERNAL POWER RECEPTACLE AS PER REFERENCE B737-700 SRM 51-40-02-0G-0 AND DWG 141A3702.;[21] VERIFIED 19; 20;[22] APPLIED CIC AT EXTERNAL POWER INTERNAL AREA PER B737-700 AMM 51-21-91-620-802.;[23] REMOVED EWIS PROTECTION FROM INTERNAL REPAIR AREA PER B737-700 AMM 20-60-07-913-801.;[24] VERIFIED 22; 23 OK TO REINSTALL INSULATION;[25] INSTALLED INSULATION AT INTERNAL REPAIR AREA PER B737-700 AMM 25-80-00-400-801.;[26] VERIFIED 25;[27] OK TO INSTALL EXTERNAL POWER ACCESS DOOR.;[28] INSTALLED EXTERNAL POWER ACCESS DOOR PER B737-700 SRM 51-40-02-0G-0 AND AMM 52-49-02-400-801.;[29] VERIFIED STEP 28. OK TO TREAT; PRIME AND PAINT EXTERNAL SKIN.;[30] TREATED; PRIMED AND PAINTED EXTERNAL SKIN AT EXTERNAL POWER CUT OUT AREA PER B737-700 SRM 51-20-01-0G-0; AMM 51-21-72-370-804 AND AMM 51-21-73-370-803.;
